MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 115-354
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Seroma (2069)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma-late" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and seroma-late.
 
Event or Problem Description
Healthcare professional reported "small amount of fluid" and "rupture".This record is for the right side.The device was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 phone #: (b)(6).

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24431392
Report Number9617229-2026-03502
Device Sequence Number10243921
Product Code FTR
UDI-Device Identifier10888628002395
UDI-Public(01)10888628002395(10)2663560(11)141014(17)190914
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2019
Device Catalogue Number115-354
Device Lot Number2663560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/10/2026
Date Device Manufactured10/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient RaceAsian